# SDR REXA2022011900014

- Difficulty date: December 24, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: MM67035146009
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN FS 977.50 AND FS 985 HAS A CHAFE MEAS. 3"L. - REPAIRED AREA OF EXTERNAL SKIN FS. 977.5-985 IAW EA CRJ753-12527 REV.IR DATED 12/17/2021. WVAC EMP STAMP # 711 MTC
